# SDR DALA2024062406356

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 13,480 hours, 6,266 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4 LOWER AFT SURFACE HAS EVIDENCE OF WEAR AND PREVIOUS REWORK, REF 5742-01028-02A. LIAISON ENGINEERING. REPAIRED LH SLAT TRACK NBR 4 LOWER AFT SURFACE PER ER/A 606807- 14AD REV C AND PRI REV 0 MATCHED. (LP# 0408316)
